Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Aug 8, 2012, 8:21 AM EDT for Hamilton County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2012, 8:21 AM EDT (12:21 UTC)
- Expired
- Aug 8, 2012, 9:00 AM EDT
- In force
- 39 min
- Issued by
- NWS Jacksonville, FL
County Hamilton County, FL
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 0.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2519 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
333
WWUS82 KJAX 081221
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
821 AM EDT WED AUG 8 2012
FLZ020-021-081300-
HAMILTON-SUWANNEE-
821 AM EDT WED AUG 8 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR HAMILTON AND
NORTHERN SUWANNEE COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID
UNTIL 900 AM EDT...
AT 822 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES EAST OF SUWANNEE RIVER STATE PARK...
MOVING EAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND WEST LAKE...SUWANNEE RIVER STATE PARK...JASPER AND
SUWANNEE SPRINGS THROUGH 900 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3058 8283 3032 8281 3034 8321 3035 8321
3036 8320 3037 8320 3039 8318 3041 8318
3042 8323 3046 8323 3047 8324
TIME...MOT...LOC 1222Z 270DEG 11KT 3043 8308
$$
ENYEDIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 8, 3:45 AM EDT, 4 hours 36 minutes earlier.
Area forecast discussion, Aug 8, 3:45 AM EDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 345 AM EDT WED AUG 8 2012 ...NUMEROUS SHOWERS AND STORMS ACROSS THE AREA TODAY... .SHORT TERM (WED-FRI)... TODAY...DEEP LAYER TROUGH WILL BE PUSHING THROUGH THE AREA WHILE A DEEP LAYER RIDGE BEGINS TO BUILD IN FROM THE WESTERN ATLANTIC. ALREADY SEEING A BAND OF SCATTERED SHOWERS AND STORMS ACROSS INLAND SE GA AND FL BIG BEND IN ASSOCIATION WITH THE TROUGH. RESULT WILL BE A MOIST AND UNSTABLE SW FLOW ACROSS THE AREA WHICH WILL COMBINE WITH HEATING AND SEABREEZES TO PRODUCE NUMEROUS AFTERNOON SHOWERS AND STORMS. SCATTERED STORMS WILL BEGIN THIS MORNING ACROSS SE GA AND SUWANNEE VALLEY AND SPREAD THROUGH THE REST OF THE AREA DURING THE AFTERNOON INTO THE EARLY EVE. WILL GO LIKELY POPS TODAY. FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS...AND LOCALLY HEAVY RAIN OF OVER 2 INCHES (DUE TO HIGH PW) WILL BE THE MAIN CONCERNS. MAX TEMPS HELD IN CHECK DUE TO CLOUD COVER/PCP AND WILL LEAN TOWARDS MET GUIDANCE AND STAY CLOSE TO CLIMO VALUES. THURSDAY/FRIDAY...THE DEEP LAYER RIDGE BUILDS IN ACROSS THE CNTL FL PENINSULA WHILE THE TROUGH ACROSS THE AREA BEGINS TO WEAKENS BUT STILL LINGERS IN THE AREA. MODELS CONTINUE TO INDICATE SW FLOW BRINGING IN DEEP TROPICAL MOISTURE AND WILL AGAIN COMBINE WITH MOISTURE/INSTABILITY TO PRODUCE SCATTERED AFTERNOON AND EVENING SHOWERS/STORMS ENHANCED BY THE SEABREEZES. THE SW STEERING FLOW WILL ALSO FAVOR LATE NIGHT AND MORNING SHOWERS/STORMS ACROSS INLAND SE GA AND NEAR THE GULF COAST AND LINGERING STORMS NEAR THE EAST COAST DURING THE LATE AFTERNOON/EARLY EVE. WILL GO HIGH END SCATTERED POPS ALL AREAS WITH MAX TEMPS TEMPS A DEGREE OR TWO ABOVE CLIMO. && .LONG TERM...SATURDAY THROUGH WEDNESDAY... THE DEEP LAYER RIDGE ACROSS THE FL PENINSULA GETS SHUNTED SOUTH AS A DEEP LAYER TROUGH DIGS SE INTO THE AREA. THIS RESULTS IN A MOIST AND UNSTABLE SW FLOW AND CONTINUATION OF HIGH END SCATTERED POPS SATURDAY. MODELS INDICATE MOISTURE DECREASES SOME SUNDAY INTO NEXT WEEK AS THE TROUGH LIFTS OUT AND WILL GO WITH SLIGHTLY LOWER POPS. TEMPS RUNNING AROUND A COUPLE OF DEGREES ABOVE CLIMO. && .AVIATION... GENERALLY VFR CONDS THIS MORNING WITH MID/HIGH CLOUDS ALTHOUGH POSSIBLE MVFR VSBYS/CIGS AROUND SUNRISE. SHOWER/TSTM ACTIVITY SHOULD DEVELOP AT LOCAL TAF SITES LATE THIS MORNING AND CONTINUE THROUGH THE AFTERNOON AND HAVE TEMPO GROUPS FOR MVFR CONDS IN TSTM ACTIVITY INTO THE EARLY EVENING...WITH MAIN IMPACT BEING HEAVY RAIN AND LIGHTNING ACTIVITY. CONDS SHOULD IMPROVE AFTER SUNSET TO MAINLY VFR CIGS WITH MID/HIGH CLOUDS. && .MARINE... SOUTH TO SOUTHWEST FLOW AT 10-15 KNOTS CONTINUES THROUGH THE FORECAST PERIOD WITH SEAS OF 2 TO 4 FEET. NOCTURNAL S/SW SURGES CLOSE AROUND 15 KNOTS WILL BE POSSIBLE EACH NIGHT. RIP CURRENTS: LOW RISK CONTINUES WITH THE OFFSHORE S/SW FLOW AND SWELLS REMAINING AT 2 FEET OR LESS. && .PRELIMINARY POINT TEMPS/POPS... AMG 89 73 91 73 / 70 40 40 40 SSI 88 76 89 77 / 60 50 40 40 JAX 90 74 91 74 / 60 30 50 40 SGJ 90 75 89 75 / 60 30 40 40 GNV 90 73 90 73 / 60 30 40 40 OCF 91 73 92 73 / 50 20 30 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && PP/JH
Hazardous weather outlook, Aug 8, 4:16 AM EDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 416 AM EDT WED AUG 8 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-091000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 416 AM EDT WED AUG 8 2012 ...NUMEROUS STORMS ACROSS THE AREA TODAY... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A MOIST AND UNSTABLE SOUTHWEST FLOW WILL COMBINE WITH A DISTURBANCE WHICH WILL LEAD TO NUMEROUS STORMS TODAY. THE ACTIVITY WILL BEGIN DURING THE MORNING ACROSS INLAND SOUTHEAST GEORGIA AND THE UPPER SUWANNEE VALLEY AND SPREAD THROUGH THE REST OF THE AREA THIS AFTERNOON. THE STORMS MAY LINGER ACROSS SOUTHEAST GEORGIA AND THE FLORIDA EAST COAST EARLY IN THE EVENING. THE STRONGER STORMS WILL BE CAPABLE OF FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS...AND LOCALLY HEAVY RAIN OF OVER 2 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED EACH DAY. THE MAIN CONCERNS WILL BE GUSTY WINDS...FREQUENT LIGHTNING STRIKES...AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP
In the hours before
Special weather statement, Aug 8, 3:28 AM EDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
328 AM EDT WED AUG 8 2012
GAZ132-149-080830-
ATKINSON-COFFEE-
328 AM EDT WED AUG 8 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ATKINSON AND
COFFEE COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 430 AM
EDT...
AT 328 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES WEST OF
AMBROSE TO 8 MILES SOUTH OF WILLACOOCHEE...MOVING EAST AT 15 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WILLACOOCHEE...AMBROSE...PEARSON...DOUGLAS...BROXTON...AXSON AND WEST
GREEN THROUGH 430 AM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK
ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO
ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3152 8309 3161 8306 3164 8302 3169 8300
3170 8284 3167 8284 3167 8271 3167 8270
3129 8266 3128 8270 3123 8270 3119 8267
3118 8304 3127 8304 3133 8307 3140 8314
3147 8315
TIME...MOT...LOC 0728Z 267DEG 15KT 3160 8305 3123 8301
HESSSpecial weather statement, Aug 8, 6:12 AM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
612 AM EDT WED AUG 8 2012
GAZ136-151-152-081100-
BRANTLEY-PIERCE-WAYNE-
612 AM EDT WED AUG 8 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WAYNE...SOUTHERN PIERCE AND NORTHERN BRANTLEY COUNTIES FOR EXCESSIVE
LIGHTNING VALID UNTIL 700 AM EDT...
AT 612 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTH OF BLACKSHEAR...MOVING
NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND HOBOKEN...BLACKSHEAR...PATTERSON...RAYBON...HORTENSE...
BROADHURST AND GARDI THROUGH 700 AM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 30 TO 40 MPH CAN BE EXPECTED. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3159 8182 3140 8168 3137 8171 3113 8221
3117 8221 3117 8223 3119 8227 3121 8229
3122 8228 3123 8230 3128 8234
TIME...MOT...LOC 1012Z 238DEG 26KT 3126 8218
HESSSpecial weather statement, Aug 8, 6:26 AM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
626 AM EDT WED AUG 8 2012
GAZ132-149-081115-
ATKINSON-COFFEE-
626 AM EDT WED AUG 8 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ATKINSON AND
SOUTHERN COFFEE COUNTIES FOR EXCESSIVE LIGHTNING VALID UNTIL 715 AM
EDT...
AT 625 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER WILLACOOCHEE...MOVING NORTHEAST AT 20
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WILLACOOCHEE...PEARSON...AXSON...DOUGLAS AND NICHOLLS THROUGH 715 AM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 30 TO 40
MPH CAN BE EXPECTED. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3148 8312 3153 8308 3156 8263 3128 8268
3128 8270 3119 8270 3119 8305 3127 8304
3131 8307 3133 8307 3136 8311 3140 8314
3147 8316
TIME...MOT...LOC 1025Z 244DEG 19KT 3133 8302
HESSSpecial weather statement, Aug 8, 7:25 AM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
725 AM EDT WED AUG 8 2012
FLZ020-081215-
HAMILTON-
725 AM EDT WED AUG 8 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
HAMILTON COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
815 AM EDT...
AT 725 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER WEST LAKE...OR 7 MILES NORTH OF SUWANNEE
RIVER STATE PARK...MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND WEST LAKE AND JASPER THROUGH 815 AM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 50
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3062 8301 3061 8295 3042 8292 3045 8319
3054 8322
TIME...MOT...LOC 1125Z 257DEG 11KT 3050 8313
ENYEDISpecial weather statement, Aug 8, 7:28 AM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
728 AM EDT WED AUG 8 2012
FLZ020-081215-
HAMILTON-
728 AM EDT WED AUG 8 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
HAMILTON COUNTY FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 815 AM
EDT...
AT 728 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES SOUTHWEST OF BLUE SPRINGS...OR 7 MILES
NORTHWEST OF SUWANNEE RIVER STATE PARK...MOVING EAST AT 20 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BLUE SPRINGS...
WEST LAKE AND JASPER THROUGH 815 AM EDT. GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3062 8306 3061 8293 3042 8288 3042 8297
3043 8300 3042 8301 3043 8303 3043 8307
3044 8308 3042 8314 3042 8323 3046 8323
3047 8325 3054 8325
TIME...MOT...LOC 1128Z 248DEG 16KT 3048 8323
ENYEDISpecial weather statement, Aug 8, 8:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
821 AM EDT WED AUG 8 2012
FLZ020-021-081300-
HAMILTON-SUWANNEE-
821 AM EDT WED AUG 8 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR HAMILTON AND
NORTHERN SUWANNEE COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID
UNTIL 900 AM EDT...
AT 822 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES EAST OF SUWANNEE RIVER STATE PARK...
MOVING EAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND WEST LAKE...SUWANNEE RIVER STATE PARK...JASPER AND
SUWANNEE SPRINGS THROUGH 900 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3058 8283 3032 8281 3034 8321 3035 8321
3036 8320 3037 8320 3039 8318 3041 8318
3042 8323 3046 8323 3047 8324
TIME...MOT...LOC 1222Z 270DEG 11KT 3043 8308
ENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:25 AM EDT | Special Weather Statement | JAX | Hamilton | 50 min |
| Aug 8, 7:28 AM EDT | Special Weather Statement | JAX | Hamilton | 47 min |
| Aug 8, 12:54 PM EDT | Special Weather Statement | JAX | Gilchrist | 51 min |
| Aug 8, 1:34 PM EDT | Special Weather Statement | JAX | Alachua | 41 min |
| Aug 8, 1:36 PM EDT | Special Weather Statement | JAX | Duval | 39 min |
| Aug 8, 1:54 PM EDT | Special Weather Statement | JAX | Duval | 66 min |
| Aug 8, 2:16 PM EDT | Special Marine Warning | JAX | 89 min | |
| Aug 8, 2:39 PM EDT | Special Weather Statement | JAX | Saint Johns | 36 min |
| Aug 8, 2:43 PM EDT | Special Marine Warning | JAX | 62 min | |
| Aug 8, 2:44 PM EDT | Special Weather Statement | JAX | Hamilton | 31 min |
| Aug 8, 3:16 PM EDT | Special Weather Statement | JAX | Saint Johns | 44 min |
| Aug 8, 3:37 PM EDT | Special Weather Statement | JAX | Baker | 53 min |
| Aug 8, 3:48 PM EDT | Special Marine Warning | JAX | 117 min | |
| Aug 8, 3:55 PM EDT | Special Weather Statement | JAX | Flagler | 35 min |
| Aug 8, 4:01 PM EDT | Special Weather Statement | JAX | Marion | 29 min |
| Aug 8, 4:51 PM EDT | Areal Flood Advisory | JAX | Flagler | 54 min |
| Aug 8, 3:28 AM EDT | Special Weather Statement | JAX | Atkinson, Coffee | 62 min |
| Aug 8, 4:32 AM EDT | Areal Flood Advisory | JAX | Coffee | 118 min |
| Aug 8, 6:12 AM EDT | Special Weather Statement | JAX | Pierce | 48 min |
| Aug 8, 6:26 AM EDT | Special Weather Statement | JAX | Atkinson | 49 min |
| Aug 8, 4:05 PM EDT | Special Weather Statement | JAX | Clinch | 40 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.